# SDR DALA2017090606639

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 170
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SUPPORT ANGLE  AT BS 170, RBL 56.   THE  SUPPORT ANGLE WAS REPLACED IAW SRM 53-10-15-0I-2-01, FIG 1, AND 51-41-05-OG.
